I never had this problem before I started taking it, But with my ADD I did get upset alot because of forgetting things, and losing focus alot.
The only thing I know that would cause you to feel increased anger and agitation while on Concerta is if you aren't limiting your intake of caffiene. Caffiene can cause Concerta not to work as well as it should. Other than this, maybe you should ask your doctor to adjust the doseage. Hope this helps.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2010 • 1 answer
Concerta - My daughter was on 72mg. now reduced dose 36 mg, experiencing anxiety etc,is this normal?
Posted 12 Feb 2012 • 1 answer
Posted 8 Jan 2015 • 3 answers
Posted 1 Jun 2015 • 1 answer
Posted 9 Dec 2016 • 1 answer